# SDR ASAA0480507

- Difficulty date: September 24, 2004
- Submitted: November 30, 2004
- Operation: Air carrier
- Aircraft: N973AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53449
- Engine: Pwa JT8D219
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 59368449
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - C-CHECK, RT WING LOWER IB T/E SKIN GOUGED.  REMOVED DAMAGED SKIN, FABRICATED AND INSTALLED REPLACEMENT SKIN IAW SRM 51-10-4, 57-22-3.
